MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign report source: (b)(6).Concomitant medical products: item number 110024464 item name g7 dual mobility liner 44mm f lot # 896290.Item number 00811400210 item name femoral stem 12/14 neck taper ext.Offset size 2 130 mm stem length lot # 64441079.Item number ep-200160 item name act artic e1 hip brg 28x54mm s60 dia28 lot # 012620.The device will not be returned for analysis as was not returned by hospital; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure approximately nine months post implantation due to dislocation.No additional information on the reported event is available at this time.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, the head was determined to be not reportable and did not contribute to the reported event.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
FEMORAL HEAD STERILE PRODUCT DO NOT RESTERILIZE 12/14 TAPER
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11087195
Report Number0002648920-2020-00543
Device Sequence Number16322261
Product Code LPH
UDI-Device Identifier00889024144620
UDI-Public(01)00889024144620
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K953337
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00801802802
Device Lot Number64455813
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer04/09/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR
Patient Weight98